# SDR AALA201803199002

- Difficulty date: March 18, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N959UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000166
- Aircraft time: 23,702 hours, 17,292 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR HANDLE WOULD NOT ALLOW UP SELECTION, LANDING GEAR WOW SYSTEM FAIL MESSAGE APPEARED. EMERGENCY DECLARED AND RETURNED TO DEPARTURE. FLIGHT LANDED WITHOUT INCIDENT. MESSAGE CLEARED AFTER SEVERAL MINUTES. ACCOMPLISHED JOB CARD 43L71132002 AND PERFORMED SUCCESSFUL GEAR EXTENSION AND RETRACTION IAW AMM 32-33-00.  THE AIRCRAFT WAS GROUNDED.
